# SDR SWAA2021112331092

- Difficulty date: October 18, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737*
- Aircraft serial: 30036
- Aircraft time: 52,438 hours, 34,472 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SURFACE SLAT 1 AROUND OF FASTENER; ACTUATOR AREA LT WING ; 2021-486451 / [01] TOOL EDDY CURRENT USED P/N: NORTEC 600D S/N: 190023010 AND DUE DATE: 01-DEC-21.; [02] TOOL EDDY CURRENT USED P/N: NORTEC 600D S/N: 190023010 AND DUE DATE: 01-DEC-21.; [03] REPAIRED LOWER SURFACE SLAT 1 AROUND OF FASTENER; ACTUATOR AREA LT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 PARAGRAPH 4; FIGURE 202; THIS REPAIR IS CATEGORY A; AND NOT FURTHER ACTION AND REINSPECTION REQUIRED.SEE INDIVIDUAL SIGNOFFS BELOW.; [04] TOOL USED BONDING METER  PN:C15292 SN:2172 DD:01-MAR-22; [05] TASK COMPLETED; RII; .SEE INDIVIDUAL SIGNOFFS BELOW.
